# SDR 98ZZZX226

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182DL
- Make and model: Cessna 182P
- Aircraft serial: 18264512
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leak
- Location: Tank Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALS FOR PLASTIC TYPE FUEL CAPS SUPPLIED WITH AIRCRAFT ARE NO LONGER AVAILABLE. DESIGN OF FUEL TANK OPENINGS (FLUSH MOUNT) ALLOWS WATER TO ENTER FUEL TANK IF SEAL  INTEGRITY IS LOST.
